# SDR SWAA2021122054256

- Difficulty date: December 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737
- Aircraft serial: 36630
- Aircraft time: 45,087 hours, 27,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY DOOR GIRT BAR HOLDER LOOSE ; / [01] TIGHTEND FWD ENTRY DOOR GIRT BAR HOLDER; GIRT BAR HOLDER OPS CHECKS NORMAL IAW S.I.P.
